RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 3(285), Pages 75–114 (Mi umn4512)  

This article is cited in 10 scientific papers (total in 10 papers)

Finiteness conditions and factorizations in infinite groups

L. S. Kazarin, L. A. Kurdachenko


Full text: PDF file (2975 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:3, 81–126

Bibliographic databases:

UDC: 512.544
MSC: 13E05, 13E10, 13P05, 20Fxx
Received: 20.12.1991

Citation: L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Uspekhi Mat. Nauk, 47:3(285) (1992), 75–114; Russian Math. Surveys, 47:3 (1992), 81–126

Citation in format AMSBIB
\Bibitem{KazKur92}
\by L.~S.~Kazarin, L.~A.~Kurdachenko
\paper Finiteness conditions and factorizations in infinite groups
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 3(285)
\pages 75--114
\mathnet{http://mi.mathnet.ru/umn4512}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1185300}
\zmath{https://zbmath.org/?q=an:0802.20025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47...81K}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 3
\pages 81--126
\crossref{https://doi.org/10.1070/RM1992v047n03ABEH000894}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU98000003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4512
  • http://mi.mathnet.ru/eng/umn/v47/i3/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Viatcheslav N. Obraztsov, “A new embedding scheme for groups and some applications”, J Austral Math Soc, 61:2 (1996), 267  crossref  mathscinet  zmath  isi
    2. Marin Gutan, “Semigroups which contain magnifying elements are factorizable”, Communications in Algebra, 25:12 (1997), 3953  crossref
    3. J. Otal, L. A. Kurdachenko, “Some noetherian modules and non-monolithic just non-CC-groups”, jgth, 2:1 (1999), 53  crossref  mathscinet  zmath  isi
    4. Leonid A. Kurdachenko, Jose M. Muñoz-Escolano, Javier Otal, Nicolaj N. Semko, “Locally nilpotent linear groups with restrictions on their subgroups of infinite central dimension”, Geom Dedicata, 2008  crossref  isi
    5. José M. Muñoz-Escolano, Javier Otal, Nikolaj N. Semko, “Periodic Linear Groups with the Weak Chain Conditions on Subgroups of Infinite Central Dimension”, Communications in Algebra, 36:2 (2008), 749  crossref
    6. L. S. Kazarin, “Konechnye gruppy s faktorizatsiei”, Tr. In-ta matem., 16:1 (2008), 40–46  mathnet
    7. Bernhard Amberg, Lev Kazarin, “Factorizations of groups and related topics”, Sci China Ser A, 52:2 (2009), 217  crossref  mathscinet  zmath  isi  elib
    8. Leonid A. Kurdachenko, José M. Muñoz-Escolano, Javier Otal, “An Extension of a Theorem by B.H. Neumann on Groups with Boundedly Finite Conjugacy Classes”, Milan J. Math, 2012  crossref
    9. M. R. Dixon, V. V. Kirichenko, L. A. Kurdachenko, J. Otal, N. N. Semko, L. A. Shemetkov, I. Ya. Subbotin, “S. N. Chernikov and the development of infinite group theory”, Algebra Discrete Math., 13:2 (2012), 169–208  mathnet  mathscinet  zmath
    10. Gonina E.E., “Vospominaniya o D. I. Zaitseve”, Vestnik permskogo universiteta. seriya: matematika. mekhanika. informatika, 2012, no. 4, 86–88  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:464
    Full text:108
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020